# SDR 20000612SH002

- Difficulty date: May 21, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N59106
- Make and model: Airbus A300 B4-203
- Aircraft serial: 106
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT TA809 - AFTER TAKEOFF DURING LANDING GEAR RETRACTION, THE GEAR DOOR AMBER LIGHTS REMAINED ON, AND AIRCRAFT HAD AERODYNAMIC VIBRATION.  DUE TO THIS SITUATION, AIRCRAFT RETURNED TO LAX AIRPORT.  AIRCRAFT EXPERIENCED AN UNEVENTFUL OVERWEIGHT LANDING.  MAINTENANCE TECHNICIANS PERFORMED OVERWEIGHT LANDING INSPECTION IAW AMM 05-51-11, AND TROUBLESHOOTING OF LANDING GEAR SYSTEM.  NO DISCREPANCIES FOUND RELATED TO THIS EVENT.  ALSO, AN INSPECTION AND TEST OF THE LANDING GEAR SYSTEM WAS PERFORMED PER AMM 32-30-00.  EXTENSION AND RETRACITON OF THE LANDING GEAR WAS PERFORMED SEVERAL TIMES.  NO FAILURES DETECTED.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (X)
